# SDR CALA2023033100940

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 74,776 hours, 32,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: SR531190A096
- Condition: Cracked
- Location: Windshield Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD RH CONTINUITY FITTING HAS CRACK INDICATION ON UPPER LEG .400 OB OF ADJACENT FRAME PER HAECO LCQ N/R 9298650/40650 GEN BY V892444 REMOVED AND REPLACED CONTINUITY FITTING AT FR 4 R/H SIDE WINDSHI ELD IAW A319 ECRA 5310-08136 CAT A REPAIR NO FURTHER INSP REQUIR ED BY MECH V080280 INSP BY N078625
